Sharp L p -weighted Sobolev inequalities
Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 809-824.

We prove sharp weighted inequalities of the form

Rn|f(x)|pv(x)dxCRn|q(D)(f)(x)|pN(v)(x)dx

where q(D) is a differential operator and N is a combination of maximal type operator related to q(D) and to p.

Nous obtenons des estimations de la forme

Rn|f(x)|pv(x)dxCRn|q(D)(f)(x)|pN(v)(x)dx

dans des espaces de Sobolev avec poids. Nous montrons que le résultat est optimal. Ici q(D) est un opérateur différentiel, N étant le composé de plusieurs opérateurs de type maximal liés avec q(D) et p.

@article{AIF_1995__45_3_809_0,
     author = {P\'erez, Carlos},
     title = {Sharp $L^p$-weighted {Sobolev} inequalities},
     journal = {Annales de l'Institut Fourier},
     pages = {809--824},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {3},
     year = {1995},
     doi = {10.5802/aif.1475},
     zbl = {0820.42008},
     mrnumber = {96m:42032},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1475/}
}
TY  - JOUR
AU  - Pérez, Carlos
TI  - Sharp $L^p$-weighted Sobolev inequalities
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 809
EP  - 824
VL  - 45
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1475/
UR  - https://zbmath.org/?q=an%3A0820.42008
UR  - https://www.ams.org/mathscinet-getitem?mr=96m:42032
UR  - https://doi.org/10.5802/aif.1475
DO  - 10.5802/aif.1475
LA  - en
ID  - AIF_1995__45_3_809_0
ER  - 
%0 Journal Article
%A Pérez, Carlos
%T Sharp $L^p$-weighted Sobolev inequalities
%J Annales de l'Institut Fourier
%D 1995
%P 809-824
%V 45
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1475
%R 10.5802/aif.1475
%G en
%F AIF_1995__45_3_809_0
Pérez, Carlos. Sharp $L^p$-weighted Sobolev inequalities. Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 809-824. doi : 10.5802/aif.1475. https://aif.centre-mersenne.org/articles/10.5802/aif.1475/

[A] D. Adams, Weighted nonlinear potential theory, Trans. Amer. Math. Soc., 297 (1986), 73-94. | MR | Zbl

[AP] D. Adams and M. Pierre, Capacitary strong type estimates in semilinear problems, Ann. Inst. Fourier, 41-1 (1991), 117-135. | Numdam | MR | Zbl

[CWW] S. Y. A. Chang, J. M. Wilson and T. H. Wolff, Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helvetici, 60 (1985), 217-286. | MR | Zbl

[CS] S. Chanillo and E. Sawyer, Unique continuation for Δ + v and the Fefferman-Phong class, Trans. Math. Soc., 318 (1990), 275-300. | MR | Zbl

[CW] S. Chanillo and R. Wheeden, Lp estimates for fractional integrals and Sobolev inequalities with applications to Schrödinger operators, Comm. Partial Differential Equations, 10 (1985), 1077-1116. | MR | Zbl

[CR] F. Chiarenza and A. Ruiz, Uniform L2-weighted Sobolev inequalities, Trans. Amer. Math. Soc., 318 (1990), 275-300.

[F] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc., 9 (1983), 129-206. | MR | Zbl

[FS1] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math., 93 (1971), 107-115. | MR | Zbl

[GCRdF] J. Garcia-Cuerva and J. L. Rubio De Francia, Weighted norm inequalities and related topics, North Holland Math. Studies, 116, North Holland, Amsterdam, 1985. | MR | Zbl

[LN] R. Long and F. Nie, Weighted Sobolev inequality and eigenvalue estimates of Schrödinger operators, Lecture Notes in Mathematics, 1494 (1990), 131-141. | MR | Zbl

[Ma] V. G. Maz'Ya, Sobolev spaces, Springer-Verlag, Berlin, 1985. | MR | Zbl

[O] R. O'Neil, Integral transforms and tensor products on Orlicz spaces and Lp,q spaces, J. d'Anal. Math., 21 (1968), 4-276. | MR | Zbl

[P1] C. Pérez, On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights, to appear in the Proceedings of the London Mathematical Society. | MR | Zbl

[P2] C. Pérez, Weighted norm inequalities for singular integral operators, J. of the London Math. Soc. (2), 49 (1994), 296-308. | MR | Zbl

[P3] C. Pérez, Two weighted norm inequalities for potential and fractional type maximal operators, Indiana Univ. Math. J., 43 (1994). | MR | Zbl

[S1] E. T. Sawyer, Weighted norm inequalities for fractional maximal operators, Proc. C.M.S., 1 (1981), 283-309. | MR | Zbl

[S2] E. T. Sawyer, A characterization of two weight norm inequalities for fractional fractional and Poisson integrals, Trans. Amer. Math. Soc., 308 (1988), 533-545. | MR | Zbl

[SW] E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on euclidean and homogeneous spaces, Amer. J. Math., 114 (1992), 813-874. | MR | Zbl

[St1] E. M. Stein, Note on the class L log L, Studia Math., 32 (1969), 305-310. | EuDML | MR | Zbl

[St2] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton (1970). | MR | Zbl

[Wil] J. M. Wilson, Weighted norm inequalities for the continuos square functions, Trans. Amer. Math. Soc., 314 (1989), 661-692. | MR | Zbl

Cited by Sources: